Review: could Ovarian cysts cause Palpitations?
We study 792 people who have Ovarian cysts from FDA and social media. Among them, 10 have Palpitations (Heart palpitations). Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have Ovarian cysts and Palpitations >>>
Ovarian cysts (latest reports from 35,723 patients) can be treated by Yaz, Loestrin 24 Fe, Depo-provera.
Palpitations (feelings or sensations that your heart is pounding or racing) (latest reports from 314,660 patients) has been reported by people with high blood pressure, depression, osteoporosis, high blood cholesterol, pain.
On Aug, 12, 2014: 792 people who have ovarian cysts are studied. Among them, 10 (1.26%) have Palpitations. They amount to 0.00% of all the 314,453 people who have Palpitations on eHealthMe.
Gender of people who have ovarian cysts and experienced Palpitations * :
Age of people who have ovarian cysts and experienced Palpitations * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Neck pain (2 people, 20.00%)
- Polycystic ovaries (1 people, 10.00%)
- Tachycardia (1 people, 10.00%)
- Migraine (1 people, 10.00%)
- Nausea (1 people, 10.00%)
- Gastrooesophageal reflux disease (1 people, 10.00%)
- Depression (1 people, 10.00%)
- Stress and anxiety (1 people, 10.00%)
- Ovarian pain (1 people, 10.00%)
Most common drugs used by these people * :
- Yaz (4 people, 40.00%)
- Nuvaring (2 people, 20.00%)
- Vicodin (2 people, 20.00%)
- Prometrium (2 people, 20.00%)
- Lorazepam (2 people, 20.00%)
- Combivent (1 people, 10.00%)
- Lansoprazole (1 people, 10.00%)
- Albuterol (1 people, 10.00%)
- Phenergan (1 people, 10.00%)
- Ortho-cept (1 people, 10.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group to help out with your experience or learn from others anytime and anywhere:
- group for people who have Palpitations and Ovarian cysts
- group for people who have Ovarian cysts
- group for people who have Palpitations
Common treatments for Ovarian Cysts and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (1 week ago):
Initially was given Metoprolol 25-50mg/day for high blood pressure 180/115. Was good and relaxed for about a week, then severe palpitations started to occur. Was taken off Metoprolol and put on Losartan 25-50mg/day and palpitations continued to be severe and frequent 2-5/day lasting a few minutes to an hour or two. Recovery was longer. Shortness of breath was accompanied. Was at cardiologist's office when a severe palpalitory event was occuring. He said I was having PAC's. I've been told PVC's as well in past visits to the doctors office. I stopped taking Losartan a week and a half ago. I've had several good days without palpitations occuring with a few days with severe palpitations occuring. I'm not sure if palpitations will cease, but I wasn't having palpitations or arrythmias prior to taking any of these medications. Again, I am seeing a marked improvement overall after ceasing these medications. I've lost 20 lbs or 10% of my body weight over the past 2-3 months and feel much better, but the severe palpitations do occur still without much warning. Last night I had an episode that lasted close to an hour and a half. After the palpitations reside and normal heart function returns, stomach sour sets in and I end up urinating frequently and also evacuating my bowells which help with recovery. My cardiologist says that the stomach sour is a result of the palpitations and not the other way around. My stomach isn't causing my palpitations. I will never take another med again in my life. It's poison to my system. How other's can tolerate this stuff is beyond me. I eat right and exercise everyday.
From this study (2 weeks ago):
I was on cymbalta for almost 3 yrs.with great success. Was just switched to the generic..all hell broke out.
From this study (2 weeks ago):
I constantly have palpitations and breathlessness. Worse in the mornings. I have had a chest X-ray , ECG and blood tests and have no physical problems. I still exercise regularly . I feel tired a lot of the time
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Does bystolic cause loss of balance
bystolic causes dizzines, no balance, weak legs, fulllness in ears,heart pounding
- Does benicar hct cause sick sinus syndrome?
Feeling, tired, dizzy racing heart, feels like a panic attack at times
- Should i be concerned with my heart pounding really hard?
i just started taking lisinopril 4 days ago and on the first day i took it, my heart started pounding really hard but eventually went away. Now on the 4th day(today), i took it and the same thing happened. It comes and goes. So i'm not sure what the problem is, if it's a side effect or something els ...
More questions for: Ovarian cysts, Palpitations
You may be interested at these reviews (what is this?):
- Ovary pain disappeared
I have been taking Spironolactone 50mg for over a year that was prescribed by my dermatologist for acne. Prior to this I had daily pain in my right ovary for the previous 2 years with laproscopic surgery for tubal ligation the gyn did not see anything on this ovary to cause the pain, but my pain is ...
- Fenofibrate allergy and gall bladder problems
Took fenofibrate for about 9 months to treat high cholesterol, it lowered total from 250 down to 175 along with lowered triglycerides and LDL. After 6 months started having allergy and cold flu symptoms along with heart palpitations. Allergies caused sore throat, fluid behind ear,and sinus congest ...
- Heart pounding on zoloft
Have been on Zoloft for 3 weeks and have heart pounding once a week for a few hours which unable me to sleep
More reviews for: Ovarian cysts, Palpitations
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.